Quick search
Go!

GENERAL FIXED POINT THEOREMS FOR MULTIVALUED MAPPINGS OF LATIF - BEG TYPE IN G - METRIC SPACES


ALINA-MIHAELA PATRICIU AND VALERIU POPA
1, 2. “Vasile Alecsandri" University of Bacău, Calea Mărăşeşti 157, Bacău 600115, ROMANIA,
Corresponding author: alina.patriciu@ub.ro
Corresponding author:
vpopa@ub.ro

Issue:

SSRSMI, Number 1, Volume XXIV

Section:

Volume 24, Number 1

Abstract:

In this paper two general fixed point theorems for multivalued mappings in G - metric spaces satisfying a new type of implicit relation which generalizes and improves Theorem 2.1 [1] are proved.

Keywords:

multivalued mappings, fixed point, G -metric space, Latif - Beg type condition.

Code [ID]:

SSRSMI20140124V24S01A0008 [0004065]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu